RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 4(46), Number 3, Pages 561–562 (Mi msb5767)  

On the distribution of the fractional part of a statistical variable

J. W. Tukey


Full text: PDF file (139 kB)

Bibliographic databases:
Received: 19.06.1938
Language:

Citation: J. W. Tukey, “On the distribution of the fractional part of a statistical variable”, Rec. Math. [Mat. Sbornik] N.S., 4(46):3 (1938), 561–562

Citation in format AMSBIB
\Bibitem{Tuk38}
\by J.~W.~Tukey
\paper On the distribution of the fractional part of a~statistical variable
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 4(46)
\issue 3
\pages 561--562
\mathnet{http://mi.mathnet.ru/msb5767}
\zmath{https://zbmath.org/?q=an:0021.04203|64.1111.04}


Linking options:
  • http://mi.mathnet.ru/eng/msb5767
  • http://mi.mathnet.ru/eng/msb/v46/i3/p561

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:257
    Full text:130

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019